on tamsulosin,.4mg,and tolterodine 2mg. Q 1.should i have dutasteride ?Q2.Recommended by urologist,but removed by 2nd . NO IMPROVEMENT.Higher doses dont suit as palpitations &dizziness are side effects.
68.LUTS.No enlargement prostrate.active bladder,small stream ,BUT Pain tip penis pressure builds?
- 10 Feb 2012 by colarvin
- benign prostatic hyperplasia (bph), arrhythmia, pain, urinary incontinence, overactive bladder, dutasteride, tamsulosin, tolterodine, side effect, bladder
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have prostrate enlargemet. I have undergone angioplasty wth stenting (2) and under medication for the same
1 answer • 22 Jan 2010
I'm a diabetic person (Sugar) and I feel my penis getting shrunk and slimmer, is there is a way to enlarge it?
0 answers • 8 May 2011
Before prostate surgery I was on Enablex for overactive bladder due to prostatic benign hyperplasia. I was off Enablex from the day of surgery until ...
0 answers • 10 Dec 2011
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Opuntia with ecinachea appears to be effective for BPA and bladder problems in Israel. Prisso produces it. I was wondering if anyone has used the ...
0 answers • 31 Jul 2014